question-icon

What are the side effects of Clonazepam?

default
Posted on Mon, 11 May 2015
Question: I have developed a rash from taking to much clonazepam and also starting to decrease my dosage. I am coming down from .5 three times a day to now 1.2 of a half in the morning and the other half at night.
The rash seems to be going away but then it has flared again. Is this rash a reaction to coming down as My skin breaks out into blisters and like hives and like burns. I am also on Prozac 40 mg a day and Seroquel 50 mg a day.
doctor
Answered by Dr. Ralf Von Seckendorff (3 hours later)
Brief Answer:
Rash best be treated with antihistaminics, all 3 meds possible cause

Detailed Answer:
Dear patient,

your rash can possibly come from clonazepam use and reduction (flaring up might be due to clonazepam being released from accumulations in the body), but association with the other 2 medications mentioned is also possible. It has to be seen that it disappears once clonazepam is out of the body.

Until then treatment with antihistaminics like cetirizine can give you relief.

Hope this is helping you , if you have any clarifications you can get back to me, if this was helpful please kindly rate my answer. Best regards


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Ralf Von Seckendorff

General & Family Physician

Practicing since :2009

Answered : 535 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Clonazepam?

Brief Answer: Rash best be treated with antihistaminics, all 3 meds possible cause Detailed Answer: Dear patient, your rash can possibly come from clonazepam use and reduction (flaring up might be due to clonazepam being released from accumulations in the body), but association with the other 2 medications mentioned is also possible. It has to be seen that it disappears once clonazepam is out of the body. Until then treatment with antihistaminics like cetirizine can give you relief. Hope this is helping you , if you have any clarifications you can get back to me, if this was helpful please kindly rate my answer. Best regards